MAUDE Adverse Event Report: SYNTHES GMBH REAMING ROD PUSH ROD WITH BALL HANDLE; REAMER

SYNTHES GMBH REAMING ROD PUSH ROD WITH BALL HANDLE; REAMER
Model Number 03.010.093
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter name and address: state: (b)(6).Reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from depuy synthes reports an event in canada as follows: it was reported that during a medical device reprocessing, the medical device reprocessing staff noticed that on one of complained that the circular edge of the tip had become jagged and sharp, and deemed to be no longer functional.The item was subsequently discarded.Also, reprocessing staff noticed that on two of the same complained items, thin metal shaft of the instruments had become bent and the original straight shape of these shafts had become altered.The two additional items were deemed to be no longer functional and also were subsequently discarded.No additional information is available.This report is for one (1) reaming rod push rod with ball handle this is report 1 of 3 for complaint.
 
Event or Problem Description
This is report 1 of 3 for (b)(4).

Brand Name
REAMING ROD PUSH ROD WITH BALL HANDLE
Common Device Name
REAMER
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES TUTTLINGEN
unter hasslen 5
tuttlingen 78532
GM   78532
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key16401216
Report Number8030965-2023-02028
Device Sequence Number5592523
Product Code HTO
UDI-Device Identifier10886982067647
UDI-Public(01)10886982067647
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.093
Device Catalogue Number03.010.093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/30/2023
Supplement Date Received by Manufacturer02/18/2023
Initial Report FDA Received Date02/17/2023
Supplement Report FDA Received Date03/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
REAMING ROD PUSH ROD WITH BALL HANDLE; REAMING ROD PUSH ROD WITH BALL HANDLE
Patient SexUnknown